# SDR DXTA202101024544

- Difficulty date: January 2, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 12,011 hours, 9,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR PRECATCH WORKS, DOOR PINS OUT OF SYNC WITH DOOR HANDLE POSITION.  OPERATIONS CHECKED, DOOR COULD NOT DUPLICATE FAILURE.  PER MX CONTROL GAINED ACCESS TO MCD LINKAGE THROUGH REMOVAL OF MCD`S 3PS, REF CE56C XL MM 52-10-00.  UPON REMOVAL OF STEPS WATER WAS FOUND TO BE POOLING IN MULTIPLE BAYS OF THE DOOR INTERIOR.  SUSPECT WATER WAS FREEZING AND CAUSING OPERATIONAL ISSUES.  REMOVED WATER AND DRIED OUT DOOR INTERIOR.  CLEANED AND LUBRICATED DOOR MECHANISM.  CHECKED DOOR RIG AND FOUND IT TO BE STATISFACTORY.  REINSTALL, ID STEPS.  PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED,REF. CESSNA 560XL MM 52-10-00, 52-10-01, 52-10-02.
